# SDR ASAA2023090845038

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N955AK
- Make and model: Boeing 737-9
- Aircraft serial: 63810
- Aircraft time: 2,739 hours, 795 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN MAINT LIGHT ON OVERHEAD ILLUMINATED. GROUNDED - YES. FOUND FAULT 34-60191/2 TAT + T12 DO NOT AGREE PERFORMED IFIM 34-61-00-810-839 PERF IFIM FAULT WAS INTERMITTENT.
